# SDR ASAA2022032737819

- Difficulty date: March 27, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 49,755 hours, 14,600 cycles
- Engine: Ge
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Indicator
- Part number: 2061151
- Part serial: 2994
- Condition: Abnormal
- Location: Flight Deck
- Part time: 49,768 hours, 14,602 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON APPROACH TO OGG FLAPS SELECTED TO 1 THERE WAS A SPLIT ON THE FLAP INDICATOR. RAN CHECK LIST & LANDED ALL FLAPS UP INTO HNL. GROUNDED - YES. DIVERSION TIME 27 MINUTES. PERFORMED B737-800 FIM TASK 27-51 TASK 801 FSCU BITE NO EXISTING FAULTS FOUND FAULT HISTORY SHOWS INTERMITTENT INACTIVE FAULT, 27-52260. PERFORMED FIM TASK 27-51 TASK 820. NO DISCREPANCIES NOTED. REPLACED FLAP POS INDICATOR FOR PRECAUTION PER B737-800 AMM 27-58-02-400-801. OPS CHECK GOOD.
